Discussions that mention ditropan

Cancer: Bladder board


hello,can anyone help me. I have had stress, urge and frequency for many years it started with the menopause.but until last year i managed the problem with Pelvic floor exercises. it recently got worse so i made a big mistake by going to my doctors for help. she put me on DITROPAN (oxybutynin hydrochloride). they worked very well for me but after only 6weeks on them i had to stop them because they gave me bad indigestion. Since then i have had really severe pain in my bladder,pain on urinenation and pains in groins. i have been back to the docs a couple of times and told them my symptoms and my urine has been checked at the hospital for infection or causes. results are negative so no infection. i saw two different doctors and they have both saiD start taking the DITROPAN AGAIN or try another sort of anticholinergic, anti spasmodic mediacation. They have said that i have the symptoms because i stopped taking the medicine. BUT I DONT WANT TO TAKE THIS MEDICINE AGAIN BECAUSE IT DOES NOT AGREE WITH ME AND I COULD END UP WORSE THAN I AM NOW. please what can I do to make my bladder go back to how it was before i started taking the medicine. i have tried cranberry and barley water but i think they only help if there is infection.? I have been in agony for 4 weeks now. There was no warning on the packet that this would happen to me. what can i do? i dont know what i can do to help myself. sorry this post has been long and thanks for reading. ::eek: